# SDR QMLDMR0282

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0352
- Aircraft time: 3,063 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 1853
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,063 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN MAIN ROTOR BLADE T/E AT BLADE STATION 74.5" APPROX .5" LONG.
